# SDR CALA9900440

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 907 - 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT SIDE INBOARD SEAT TRACK HEAVY CORROSION BS 907 - BS 930.  SPLICED IN NEW SEAT TRACK SECTION AT STA 827 - 947 PER SRM 5300-00-52 FIG 204.
